# SDR CA030428001

- Difficulty date: April 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 63,548 hours
- Engine: Rroyce RB21122B02
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Part number: 4019374
- Condition: Leaking
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED OXYGEN CYLINDER PRESSURE LOW ON ARRIVAL. DURING INVESTIGATION MAINTENANCE FOUND THE LP OXYGEN LINE LEAKING AT THE BOTTLE. LINE WAS REPLACED . SUSPECT DAMAGE WAS CAUSED DURING CYLINDER REPLACEMENT.
